RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 3, Pages 336–350 (Mi mz1174)  

This article is cited in 20 scientific papers (total in 20 papers)

Two related extremal problems for entire functions of several variables

E. E. Berdysheva

Ural State University

DOI: https://doi.org/10.4213/mzm1174

Full text: PDF file (278 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:3, 271–282

Bibliographic databases:

UDC: 517.5
Received: 23.03.1998
Revised: 29.03.1999

Citation: E. E. Berdysheva, “Two related extremal problems for entire functions of several variables”, Mat. Zametki, 66:3 (1999), 336–350; Math. Notes, 66:3 (1999), 271–282

Citation in format AMSBIB
\Bibitem{Ber99}
\by E.~E.~Berdysheva
\paper Two related extremal problems for entire functions of several variables
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 3
\pages 336--350
\mathnet{http://mi.mathnet.ru/mz1174}
\crossref{https://doi.org/10.4213/mzm1174}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1737364}
\zmath{https://zbmath.org/?q=an:0976.41015}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 3
\pages 271--282
\crossref{https://doi.org/10.1007/BF02676434}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086188000002}


Linking options:
  • http://mi.mathnet.ru/eng/mz1174
  • https://doi.org/10.4213/mzm1174
  • http://mi.mathnet.ru/eng/mz/v66/i3/p336

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Gorbachev, “Extremum problems for entire functions of exponential spherical type”, Math. Notes, 68:2 (2000), 159–166  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. I. Kozko, A. V. Rozhdestvenskii, “On Jackson's Inequality for Generalized Moduli of Continuity”, Math. Notes, 73:5 (2003), 736–741  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. I. Kozko, A. V. Rozhdestvenskii, “On Jackson's inequality for a generalized modulus of continuity in $L_2$”, Sb. Math., 195:8 (2004), 1073–1115  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. D. V. Gorbachev, S. A. Strankovskii, “An extremal problem for even positive definite entire functions of exponential type”, Math. Notes, 80:5 (2006), 673–678  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Li J., Liu Y., “The Jackson Inequality for the Best L-2-Approximation of Functions on [0,1] with the Weight x”, Numerical Mathematics-Theory Methods and Applications, 1:3 (2008), 340–356  mathscinet  zmath  isi
    6. A. V. Ivanov, V. I. Ivanov, “Dunkl theory and Jackson inequality in $L_2(\mathbb R^d)$ with power weight”, Proc. Steklov Inst. Math. (Suppl.), 273, suppl. 1 (2011), S86–S98  mathnet  crossref  isi  elib
    7. Ivanov A.V., “Zadacha logana dlya tselykh funktsii mnogikh peremennykh i konstanty dzheksona v vesovykh prostranstvakh”, Izvestiya Tulskogo gosudarstvennogo universiteta. Seriya: Estestvennye nauki, 2011, no. 2, 29–58  elib
    8. Ivanov V.I., “Tochnye $l_2$-neravenstva dzheksona - chernykh - yudina v teorii priblizhenii”, Izvestiya tulskogo gosudarstvennogo universiteta. estestvennye nauki, 2012, no. 3, 19–28  mathscinet  elib
    9. A. V. Ivanov, V. I. Ivanov, “Optimal Arguments in Jackson's Inequality in the Power-Weighted Space $L_2(\mathbb{R}^d)$”, Math. Notes, 94:3 (2013), 320–329  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    10. D. V. Gorbachev, “An estimate of an optimal argument in the sharp multidimensional Jackson–Stechkin $L_2$-inequality”, Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 70–78  mathnet  crossref  mathscinet  isi  elib
    11. V. I. Ivanov, A. V. Ivanov, “Optimal Arguments in the Jackson–Stechkin Inequality in $L_2(\mathbb{R}^d)$ with Dunkl Weight”, Math. Notes, 96:5 (2014), 666–677  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    12. Liu Y.P. Song Ch.Yu., “Dunkl's Theory and Best Approximation By Entire Functions of Exponential Type in $L_2$-Metric With Power Weight”, Acta. Math. Sin.-English Ser., 30:10 (2014), 1748–1762  crossref  mathscinet  zmath  isi  scopus  scopus
    13. R. A. Veprintsev, “Approximation of the Multidimensional Jacobi Transform in $L_2$ by Partial Integrals”, Math. Notes, 97:6 (2015), 831–845  mathnet  crossref  crossref  mathscinet  isi  elib
    14. D. V. Gorbachev, V. I. Ivanov, “Approximation in $L_2$ by Partial Integrals of the Fourier Transform over the Eigenfunctions of the Sturm–Liouville Operator”, Math. Notes, 100:4 (2016), 540–549  mathnet  crossref  crossref  mathscinet  isi  elib
    15. D. V. Gorbachev, V. I. Ivanov, R. A. Veprintsev, “Approximation in $L_2$ by partial integrals of the multidimensional Fourier transform in the eigenfunctions of the Sturm–Liouville operator”, Proc. Steklov Inst. Math. (Suppl.), 300, suppl. 1 (2018), 97–113  mathnet  crossref  crossref  mathscinet  isi  elib
    16. D. V. Gorbachev, V. I. Ivanov, “Nekotorye ekstremalnye zadachi dlya preobrazovaniya Fure po sobstvennym funktsiyam operatora Shturma–Liuvillya”, Chebyshevskii sb., 18:2 (2017), 34–53  mathnet  crossref  elib
    17. D. V. Gorbachev, V. I. Ivanov, E. P. Ofitserov, O. I. Smirnov, “Nekotorye ekstremalnye zadachi garmonicheskogo analiza i teorii priblizhenii”, Chebyshevskii sb., 18:4 (2017), 140–167  mathnet  crossref
    18. Ivanov V., Ivanov A., “Generalized Logan'S Problem For Entire Functions of Exponential Type and Optimal Argument in Jackson'S Inequality in l-2((3))”, Acta. Math. Sin.-English Ser., 34:10 (2018), 1563–1577  crossref  mathscinet  isi  scopus
    19. D. V. Gorbachev, V. I. Ivanov, E. P. Ofitserov, O. I. Smirnov, “Vtoraya ekstremalnaya zadacha Logana dlya preobrazovaniya Fure po sobstvennym funktsiyam operatora Shturma–Liuvillya”, Chebyshevskii sb., 19:1 (2018), 57–78  mathnet  crossref  elib
    20. D. V. Gorbachev, V. I. Ivanov, “Turán, Fejér and Bohman extremal problems for the multivariate Fourier transform in terms of the eigenfunctions of a Sturm-Liouville problem”, Sb. Math., 210:6 (2019), 809–835  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:332
    Full text:124
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021